# SDR CALA2018092401988

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141A61508
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR WITH SKIN AT THE AFT EDGE BULGED AND MAY HAVE A CRACK REF NR 9876010. ACCOMPLISHED PERMANENT REPAIR AT L1 DOOR AFT FRAME INNER CAP AND INNER SKIN PER EC/RA 5211-01605. REF NR 9876010. ACCOMPLISHED PERMANENT REPAIR AT L1 DOOR AFT FRAME INNED CAP AND INNER SKIN PER EC/RA5211-01605.
